# SDR DALA2022072905228

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 15,210 hours, 7,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE UNDER TOW ON PUSHBACK TOW BAR BROKE LOOSE AND AIRCRAFT ROLLED FWD IMPACTING TUG. INSPECTED NOSE LANDING GEAR PER A321 AMM 32-2 (101690). R & R TOW FITTING ASSY PER A321 AMM 32-41. (101690) TRANSFERRED TO NON-ROUTINE #1. STRUCTURAL REPAIR AND NON-ROUTINE #2 NOSE LANDING GEAR REPAIR. REF TOPP 50-30-05 (471692). SUMMARY: NOSE LANDING GEAR REPAIRS COMPLETED ON LOG PAGE 2315534. FUSELAGE REPAIRS COMPLETED ON ER/A 600713-14 REV ORIGINAL AND ER/A 600716 -14 REV ORIGINAL. ALL REQUIRED INSPECTIONS HAVE BEEN COMPLETED. JOB COMPLETE. REPAIR INSTALLATION OK, RII COMPLETE.QC1440. (LP# 8704688)
